| Model Number |
MMT-723NAP |
| Medical Device Problem Code |
Failure to Cycle (1142)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/29/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump had compromised force sensor system alarm.The customer blood glucose level was 162 mg/dl.Troubleshooting was performed.Customer reports they were able to clear the alarm.Customer states they cannot rewind.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The device will be returned for analysis.
Additional Manufacturer Narrative
Device received compromised force sensor system alarm during the basic occlusion test due to loose/protruded or flush drive support disk.Unable to perform prime test, excessive no delivery test and occlusion test.